Nurses Speak Out #0020, 27/09/2021, RN, Cardiology Ward, Major Hospital, AHPRA Verified
By Staff Reporter
Nurses Speak Out #0020
RN, Cardiology Ward, Major Hospital.
27/09/2021 AHPRA Verified
I work on a busy cardiology ward.
Overall in the medical notes Doctors aren’t connecting the dots and not even considering the jab as a reason for the illness. Whether that is intentional or not I don’t know.
I have seen young adults come onto the ward for cardiac monitoring after collapsing after the jab.
(1). A lady with an autoimmune disease came in with a pericardial effusion after her jab.
(2). One lady had chest pain for weeks after the second astrazeneca dose, she had myocarditis. She was quite sick when she was on the ward, she had fevers, and all of her face was swollen, her eyelids were that swollen she could barely open them and inside her eyes were all glassy.
(3). Another was a young guy, healthy as, post jab had severe cellulitis to one side of his face, his ear was Triple the size.
(4). Another guy in his 20s had his first pfizer and the day after was febrile, and after a TOE was diagnosed with infective endocarditis. He also developed acute kidney injury to the point of needing dialysis. All kidney scans came back normal but still his kidneys were failing. In his notes when he was in ED it was mentioned that this started post jab but then on the ward after being reviewed by multiple specialists (infectious disease, renal, cardiac) not once was the jab mentioned.
What I am finding disturbing in my area is that it’s not even being considered as a potential cause. Even though problems start after the jab.
contact us: email@example.com
540 total views